# SDR F3LA2010121200560

- Difficulty date: December 7, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N948FR
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 17,145 hours, 7,321 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520800000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE  N0362; AFT CARGO FLOOR PANEL, 151PE HAS DELAMINATION AND COMPOSITE DAMAGE APPROX 200 SQUARE INCHES. FABRICATED REPLACEMENT PANEL IAW IRM 9701 REV G.
